# SDR DXT2013F00000

- Difficulty date: June 12, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN THE DECELERATION PHASE OF THE LANDING ROLLOUT, EXPERIENCED A NOSE WHEEL SHIMMY.  ALSO, STANDBY ATTITUDE INSTRUMENT 5 DEGREES NOSE UP.  ACFT WAS TAXIED IAW ATC.
